# SDR 08FDEA02552

- Difficulty date: June 28, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65208391
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 5, AFT PIT, STA 1148, FRAME WORN FROM HYDRAULIC LINES CHAFING, LOCATED   BETWEEN STR 21L TO STR 22L.  REPAIRED FRAME AT STA 1148 BETWEEN STR 21L TO STR22L.  REF SRM 51-40-3 FIG 1.  THIS IS CLASSIFIED AS A MAJOR REPAIR.  INSTALLED DOUBLER ON FRAME AT STA 1148 BETWEEN STR 21L TO STR 22L.
